View Full Version : Vyvanese severe insomnia


SR802
04-12-09, 09:54 AM
Hey i recently took vyvanese like 3 days ago and every night i cant sleep at all not 1 bit. I'm not even tired either. I dont know what to do?

jrryweiss
04-12-09, 12:13 PM
Before trying this, consult with your doctor.

Perhaps your dose is too strong. I open the 70 mg capsule and divide it into 4 doses (it's less expensive that way and take 1 daily. See what works for you.

Hope this helps
<input id="gwProxy" type="hidden"><!--Session data--><input onclick="jsCall();" id="jsProxy" type="hidden">

Keep0nkeepn0n
08-20-09, 11:32 AM
I have this problem as well. My doctor has prescribed Trazadone which I will be trying soon. He also suggested waking up early at the same time taking the medication and going back to bed if need be. Also, as I've noted eating a large meal with the medication seems to mitigate the medications extremely long duration. Otherwise I've gone two days without sleep and not even felt particularly tired it's very strange.

2Springers_Matt
08-20-09, 12:12 PM
I too, have issues with sleep ob Vyvanse. I also take trazadone to combat this. It helps me get to sleep, but not stay asleep.

Keep0nkeepn0n
08-20-09, 06:55 PM
Oh cool, good to hear the Trazodone works for you Matt. I really wish I could get it tonight I want some rest. Blah. On a side note have you felt any adverse reactions ? The side effect profile for men is a bit....unsettling.